# SDR UALA2009082402611

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,154 hours, 11,711 cycles
- Engine: Pwa PW2037
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 62594610
- Part serial: 175
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK TRIPPED & PACK TEMP EICAS MSG WITH AFT CABIN TEMP MSG, FLIGHT DIVERTED.   REPLACED COCKPIT TEMP SENSOR.   REPLACED PACK TEMP CONTROLLER.
